• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
quiltfairy

Saw my sclero doctor last Wednesday

4 posts in this topic

My hands have been hurting real bad for the last couple of weeks. I was not supposed to see my sclero doctor until October but I sent him an email and let him know what was going on so he set an appointment last Wednesday. He looked at my hands and said he could tell my Raynaud's was getting a lot worse and that my hands were not getting a good blood supply.

 

He prescribed amlodipine besylate for it. I looked it up to see what it did. It is a calcium channel blocker to help the flow of blood my hands have a little color back in them. They were very white and sometimes had a bluish grey color. It is nice to start to see them as pink again. They still hurt but not as bad it is much more tolerable.

 

When my hands do not like to work right anymore they are a little stiff. I am thankful for the spell checker in my computer or you would not be able to read this.

 

I hope everyone had a great 4th of July celebration. For you in other countries, I hope you had a great weekend.

Share this post


Link to post
Share on other sites

Hi Quiltfairy,

 

I'm delighted you have started a treatment that is reducing your Raynauds.

 

I had a marvelous fourth and got to see some great fireworks!


Warm Hugs,

 

Shelley Ensz

Founder and President

International Scleroderma Network (ISN)

Hotline and Donations: 1-800-564-7099

 

The most important thing in the world to know about scleroderma is sclero.org.

Share this post


Link to post
Share on other sites

Hi Quiltfairy,

 

Sorry to hear that your hands have been so painful. I'm really glad that your Scleroderma expert has been able to prescribe something to help you and hopefully the improvement you're experiencing will continue.

 

Kind regards,


Jo Frowde

ISN Assistant Webmaster

SD World Webmaster

ISN Sclero Forums Manager

ISN News Manager

ISN Hotline Support Specialist

ISN Chat Host

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hello Quiltfairy

 

I'm an amlodipine but for high blood pressure and credit it for seeing off years of migraines. It's really important to manage Raynaud's and I'm glad that yours is now better. 

 

Take care.


Amanda Thorpe

ISN Sclero Forums Senior Support Specialist

ISN Video Presentations Manager

ISN Blogger

(Retired) ISN Sclero Forums Assistant Manager

(Retired) ISN Email Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now